Alert archive / Missouri / Areal Flood Warnings in 2012

Areal Flood Warning 7, NWS St. Louis, MO

April 30, 2012Callaway County, Missouri

NWS St. Louis, MO issued this areal flood warning at Apr 30, 2012, 8:31 AM CDT for Callaway County, Missouri. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 30, 2012, 8:31 AM CDT (13:31 UTC)
Expired
Apr 30, 2012, 2:30 PM CDT
In force
6 hr
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
None

County Callaway County, MO

The radar

The St Louis radar (KLSX), 114 km from the middle of the area, began a volume at 13:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 1.5 hours before the alert went out and 317 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2012-04-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2012-04-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 37 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
479 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
37 m²/s²
0-3 km storm-relative helicity
37 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

709 
WGUS43 KLSX 301331
FLWLSX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
831 AM CDT MON APR 30 2012

MOC027-301930-
/O.NEW.KLSX.FA.W.0007.120430T1331Z-120430T1930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CALLAWAY MO-
831 AM CDT MON APR 30 2012

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* FLOOD WARNING FOR...
  CALLAWAY COUNTY IN CENTRAL MISSOURI...

* UNTIL 230 PM CDT MONDAY

* AT 826 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED NUMEROUS
  ROADS HAD WATER OVER THEM ACROSS CALLAWAY COUNTY...INCLUDING 
  HIGHWAY PP NEAR MIDDLE RIVER BRIDGE ABOUT A MILE NORTH OF HIGHWAY
  94. TWO TO THREE INCHES OF RAIN HAS FALLEN SO FAR AND AN 
  ADDITIONAL QUARTER TO HALF AN INCH OF RAINFALL IS POSSIBLE THIS
  MORNING. 

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLOODING TO OCCUR.
  SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...FULTON...
  HOLTS SUMMIT...AUXVASSE...LAKE MYKEE...NEW BLOOMFIELD...SHAMROCK
  AND WILLIAMSBURG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. IF YOU
ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY. RESIDENTS
LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO
PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING
WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE.

&&

LAT...LON 3881 9214 3883 9215 3885 9214 3890 9217
      3906 9213 3906 9163 3871 9164 3870 9166
      3871 9173 3868 9177 3867 9185 3859 9195
      3856 9202 3856 9210 3858 9217 3864 9222
      3870 9222

$$

BYRD
1 follow-up statement
148 
WGUS83 KLSX 301921
FLSLSX

FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
221 PM CDT MON APR 30 2012

MOC027-301936-
/O.EXP.KLSX.FA.W.0007.000000T0000Z-120430T1930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CALLAWAY MO-
221 PM CDT MON APR 30 2012

...THE FLOOD WARNING THAT WAS IN EFFECT FOR CALLAWAY COUNTY WILL BE
ALLOWED TO EXPIRE AT 230 PM CDT...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3881 9214 3883 9215 3885 9214 3890 9217
      3906 9213 3906 9163 3871 9164 3870 9166
      3871 9173 3868 9177 3867 9185 3859 9195
      3856 9202 3856 9210 3858 9217 3864 9222
      3870 9222

$$

BYRD

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this areal flood warning went out at Apr 30, 7:03 AM CDT, 1 hour 28 minutes earlier.

Area forecast discussion, Apr 30, 7:03 AM CDT, 1 hour 28 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ST LOUIS MO
703 AM CDT MON APR 30 2012

.UPDATE...
ISSUED AT 702 AM CDT MON APR 30 2012

WITH THE HEAVY RAIN COMING TO AN END EARLIER THAN PREV
ANTICIPATED...WILL BE CANCELING THE FFA AND ADJUSTING THE MORNING
POPS OVER THE NEXT FEW MINUTES. UPDATED PRODUCTS SHUD BE OUT SOON.

TILLY

&&

.SHORT TERM...
ISSUED AT 308 AM CDT MON APR 30 2012
(TODAY)

INCREASED POPS THRU THE MORNING HOURS BASED ON LATEST RADAR TRENDS
AND MDL GUIDANCE. MDLS ARE IN RELATIVELY GOOD AGREEMENT. THE GENERAL
IDEA IS THAT THE ONGOING CONVECTION WILL CONTINUE TO MOVE EWD THIS
MORNING. AS IT DOES...THE FOCUS FOR THE HEAVIEST RA SHUD SHIFT TO
THE SWRN PORTIONS OF THE CWA. THE FFA WAS EXTENDED EARLIER THIS
MORNING TO INCLUDE ERN PORTIONS OF THE CWA AS CREEKS/RIVERS IN THIS
AREA ARE ALREADY SWOLLEN WITH VERY SATURATED SOILS. AS LITTLE AS AN
INCH OF ADDITIONAL RAINFALL MAY CAUSE PROBLEMS. THIS WATCH MAY ALSO
NEED TO BE EXTENDED IN TIME AS ANOTHER ROUND OF STRONGER TSRA WILL
BE POSSIBLE THIS AFTERNOON ACROSS THE SERN THIRD OF THE CWA.

KEPT CHANCE POPS FOR THE AFTERNOON ACROSS THE SERN PORTIONS OF THE
CWA. WITH A VERY STRONG BAROCLINIC ZONE ACROSS THIS AREA AND GIVEN
SHEAR...TSRA THAT FORM MAY BECOME STRONG ENUF FOR LARGE HAIL AS WELL
AS DAMAGING WINDS. WITH THE UNIDIRECTIONAL PROGD HODOGRAPHS IN THE
GENERAL AREA...CAN NOT RULE OUT BOWING SEGMENTS...THO NOT SURE THESE
WILL DEVELOP THIS FAR E.

AS FOR TEMPS TODAY...CONTINUED A COOLER TREND N OF THE SFC BOUNDARY
AND TWD THE WARMER GUIDANCE TO THE S. MAY NOT BE WARM ENUF FURTHER
S...BUT IF CONVECTION DEVELOPS SOONER THAN ANTICIPATED...GOING FCST
SHUD NOT BE TOO FAR OFF.  MAY ALSO BE TOO WARM TO THE N AS THIS AREA
HAS BEEN DIFFICULT TO BREAK OUT OF THE 50S THE PAST COUPLE OF DAYS.
HOWEVER...WITH ANY BREAKS IN THE CLOUD COVER...TEMPS SHUD JUMP
QUICKLY.

TILLY

&&

.LONG TERM...
ISSUED AT 308 AM CDT MON APR 30 2012
(TONIGHT-TUESDAY)

PRECIP THREAT SHOULD BE AT A MINIMUM EARLY THIS EVENING...BUT LOOK
FOR SHOWER/THUNDERSTORM CHANCES TO BEGIN TO RAMP UP ONCE AGAIN
OVERNIGHT AS RETURN FLOW DEVELOPS IN ADVANCE OF THE NEXT SHORTWAVE.
WITH THIS MORNINGS CONVECTION SATURATING THE GROUND OVER MUCH OF THE
CWA ITS CERTAINLY POSSIBLE THAT WE WILL NEED TO REISSUE A FLASH
FLOOD WATCH LATER ON TODAY FOR TONIGHTS RAINFALL. HOWEVER...NOT
GOING OUT WITH A HEADLINE ATTM FOR SEVERAL REASONS.  WHILE MOST
SHORT RANGE MODELS ARE SUGGESTING THE SCENARIO DESCRIBED ABOVE THEY
ARE NOT AT ALL CLEAR ON WHERE THE QPF BULLSEYE WILL SET UP...AND ITS
POSSIBLE THAT MESO-SCALE/OUTFLOW BOUNDARIES FROM TODAYS ACTIVITY MAY
BECOME THE EFFECTIVE BOUNDARY INSTEAD OF THE SYNOPTIC FRONT.
SECONDLY...SHORTWAVE ENERGY AND WAA COMPONENT OF LIFT LOOKS TO BE
CONSIDERABLY WEAKER THAN THAT OF EARLY THIS MORNING...SUGGESTING
THAT QPF WILL NOT BE AS HEAVY.  THIS MAY BE A MOOT POINT GIVEN HOW
SATURATED THE GROUND WILL BE...BUT BOTH THE 4KM NSSL AND NCEP RUNS
ARE QUITE MEAGER WITH THEIR EXPLICIT QPF OUTPUT. IN ANY
RESPECT...SITUATION WILL NEED TO BE MONITORED AND HOPEFULLY LATER
GUIDANCE WILL BE ABLE TO PROVIDE THE ANSWER THESE QUESTIONS TO
DETERMINE NEED FOR ANOTHER FFA.

THE SHOWERS AND STORMS THAT DEVELOP OVERNIGHT SHOULD SWEEP EAST ON
TUESAY...GRADUALLY DIMINISHING FROM WEST TO EAST DURING THE DAY AS
VORT MAX EXITS TO THE EAST FOLLOWED BY SHORTWAVE RIDGING. WITH
AREA A BIT "DEEPER" INTO WARM SECTOR...AND WITH PRECIP FORECAST TO
DIMINISH IN THE AFTERNOON...WILL CONTINUE WITH GOING TEMP TRENDS
AND ALLOW HIGHS TO REBOUND INTO THE UPPER 70S/LOWER 80S.

(WEDNESDAY-SUNDAY)
MEDIUM RANGE SOLUTIONS ARE MAINTAINING EARLIER TRENDS IN FORECASTING
THE MAIN BELT OF THE WESTERLIES TO SHIFT NORTH AND BECOME
RE-ESTABLISHED FROM CENTRAL ROCKIES INTO THE UPPER GREAT LAKES BY
MIDWEEK.  WHILE THIS PATTERN SHIFT WILL ALLOW SEVERAL RELATIVELY
WEAK SHORTWAVES TO PROPAGATE INTO THE MID MISSISSIPPI VALLEY FROM
THE SW U.S...STORM COVERAGE SHOULD BE MUCH MORE HIT AND MISS THAN
THAT OF THIS PAST WEEKEND AND TODAY.

THE NWD SHIFT OF THE WESTERLIES WILL ALLOW UNSEASONABLY WARM AIR TO
BLANKET THE REGION FOR MOST OF THE EXTENDED PERIOD.  TEMPERATURES
WILL BE EXHIBIT A TOUCH OF EARLY SUMMER...WITH HIGHS IN THE MU80S
AND LOWS IN THE 60S.

TRUETT

&&

.AVIATION...
ISSUED AT 619 AM CDT MON APR 30 2012

EXPECT RA TO CONTINUE TO DIMINISH THRU THE MORNING HOURS. IFR
VSBYS/CIGS ARE EXPECTED TO IMPACT COU AND UIN FOR A FEW HOURS THIS
MORNING...THO HAVE LOW CONFIDENCE IN TIMING. THE LOWER CIGS ARE
EXPECTED TO MOVE BACK INTO UIN SHORTLY AFTER TAFS BECOME VALID AND
PRECIP ENDS AT TERMINAL. OTHERWISE...CIGS SHUD IMPROVE THRU THE
DAY AND REMAIN VFR THRU MUCH OF THE LATE MORNING AND AFTERNOON
HOURS. TSRA WILL BE POSSIBLE AGAIN THIS AFTERNOON...BUT IS
ANTICIPATED TO BE SE OF SUS AND CPS. ANOTHER ROUND OF TSRA IS
EXPECTED LATE TONIGHT AT COU WHILE FG IS EXPECTED AT UIN LATE
TONIGHT AS WINDS BECOME LIGHT WITH CLEAR SKIES.

SPECIFICS FOR KSTL...CAN NOT RULE OUT A BRIEF SHRA...OR EVEN
TSRA...DURING THE NEXT COUPLE OF HOURS THIS MORNING.
OTHERWISE...BELIEVE ANY TSRA THAT DEVELOP THIS AFTERNOON WILL
REMAIN SE OF TERMINAL. ANOTHER SYSTEM WILL APPROACH THE REGION
LATE TONIGHT INTO TUES MORNING THAT WILL BRING YET ANOTHER ROUND
OF TSRA.

TILLY

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Apr 30, 7:25 AM CDT, 1 hour 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
725 AM CDT MON APR 30 2012

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-011200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
725 AM CDT MON APR 30 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

THE CHANCE FOR THUNDERSTORMS IS EXPECTED TO CONTINUE THROUGH THE
AFTERNOON HOURS. A FEW OF THE THUNDERSTORMS OVER SOUTHEAST MISSOURI
AND SOUTHERN ILLINOIS MAY BECOME SEVERE...PRIMARILY THIS
AFTERNOON. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN SEVERE
WEATHER THREAT.

THUNDERSTORMS WILL ALSO BE POSSIBLE TONIGHT...BUT AT THIS TIME IT
APPEARS THAT THESE OVERNIGHT STORMS WILL NOT BE SEVERE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS WILL BE LIKELY ONCE AGAIN ON TUESDAY. A FEW OF THESE
STORMS MAY BE STRONG TO SEVERE...MAINLY IN AREAS SOUTH AND EAST OF
ST LOUIS.

A CHANCE FOR THUNDERSTORMS WILL CONTINUE TUESDAY NIGHT THROUGH
THURSDAY OVER PARTS OF NORTHEAST MISSOURI AND WEST CENTRAL
ILLINOIS.

SCATTERED THUNDERSTORMS WILL ALSO BE POSSIBLE OVER MOST OF THE
AREA ON FRIDAY...AND FOR THE START OF THE NEW WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NECESSARY OVER SOUTHEAST MISSOURI AND
SOUTHERN ILLINOIS THIS AFTERNOON. IN ADDITION...SPOTTERS ARE
REQUESTED TO REPORT ANY RAINFALLS IN EXCESS OF ONE INCH...OR ANY
FLOODING.

TILLY

In the hours before

Local storm report, Apr 30, 3:00 AM CDT, 5 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
300 AM CDT MON APR 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 AM     FLASH FLOOD      8 N MEXICO              39.28N  91.87W
04/30/2012                   AUDRAIN            MO   COUNTY OFFICIAL

            WATER OVER ROAD 8 MILES NORTH OF MEXICO ON HIGHWAY 15.

&&

CVKING
Local storm report, Apr 30, 4:33 AM CDT, 3 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
433 AM CDT MON APR 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0432 AM     FLASH FLOOD      1 NW CENTRALIA          39.22N  92.14W
04/30/2012                   BOONE              MO   DEPT OF HIGHWAYS

            ROAD CLOSED DUE TO FLOODING AT INTERSECTION OF
            SCHUNEMEYER ROAD AND HIGHWAY 22.

&&

CVKING
Local storm report, Apr 30, 4:58 AM CDT, 3 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
458 AM CDT MON APR 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0458 AM     FLASH FLOOD      COLUMBIA                38.95N  92.33W
04/30/2012                   BOONE              MO   DEPT OF HIGHWAYS

            HILLCREEK ROAD SOUTH NEAR BUFFALO RIDGE ROAD CLOSED DUE
            TO FLOODING.

&&

CVKING
Local storm report, Apr 30, 6:13 AM CDT, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
613 AM CDT MON APR 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0558 AM     FLASH FLOOD      4 ESE ASHLAND           38.75N  92.19W
04/30/2012                   BOONE              MO   EMERGENCY MNGR

            ROUTE Y CLOSED NEAR THE BOONE...CALLAWAY COUNTY LINE.

&&

TRUETT
Local storm report, Apr 30, 7:18 AM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
718 AM CDT MON APR 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0717 AM     HEAVY RAIN       LITCHFIELD              39.18N  89.66W
04/30/2012  M1.88 INCH       MONTGOMERY         IL   TRAINED SPOTTER

            OVERNIGHT RAINFALL

&&

TRUETT
Local storm report, Apr 30, 8:27 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
827 AM CDT MON APR 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     HEAVY RAIN       JEFFERSON CITY          38.57N  92.19W
04/30/2012  M2.71 INCH       COLE               MO   TRAINED SPOTTER

            NEAR INTERSECTION OF US HWY 50 AND EASTLAND DRIVE

&&

MILLER

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 29, 8:11 PM CDTRiver Flood WarningLSXCole45 hr
Apr 29, 10:10 PM CDTRiver Flood WarningLSXLincoln11 hr
Apr 29, 10:13 PM CDTSevere Thunderstorm WarningLSXKnox, Lewis47 min
Apr 29, 10:43 PM CDTFlash Flood WarningLSXAudrain, Boone8 hr
Apr 29, 10:45 PM CDTSevere Thunderstorm WarningLSXAudrain, Monroe, Ralls45 min
Apr 30, 12:02 AM CDTFlash Flood WarningLSXBoone7 hr
Apr 30, 2:40 AM CDTFlash Flood WarningLSXCallaway6 hr
Apr 30, 6:29 AM CDTFlash Flood WarningLSXAudrain, Boone5 hr
Apr 30, 10:48 AM CDTAreal Flood WarningLSXBoone6 hr
Apr 30, 4:51 PM CDTAreal Flood WarningLSXBoone6 hr
Apr 30, 5:27 PM CDTRiver Flood WarningLSXLincoln17 hr

Nearby

Areal Flood Warnings in Missouri, 2012Every areal flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.